# SDR YENA2023103001326

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N368JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 623
- Aircraft time: 25,785 hours, 17,907 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 01809
- Condition: Failed
- Location: Cargo Door
- Part time: 25,785 hours, 17,907 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1160, PHL-BOS. (AIRCRAFT DIVERTED JFK) ' LG NO DISPATCH; REF L/P'S 3818583, ITEM 1 (AS PER TSM, REMOVED AND REPLACED LG CONTROL LEVER IAW AMM 32-33-01/400. REF LP 3818584 ITEM 1 AND 2 FOR OPS CHECK OF LG EXT/RETRACTION SYSTEM AND LG CONTROL LEVER RELEASE SWITCH), 3818584, ITEMS 1 (PERFORMED OPS TEST OF L/G EXT/RETRACTION IAW AMM 32-33-00-710-801A. OPS TEST GOOD. NO DEFECTS NOTED ) AND 2 (PERFORMED OPS TEST OF LEVER RELEASE SWITCH IAW AMM 32-33-00-710-803-A. OPS TEST GOOD. NO DEFECTS NOTED ). NO FAULTS NOTED, L/G. OPS CHECK SATISFACTORY.'
